# SDR SIMA20011425

- Difficulty date: May 22, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3760 - FLIGHT ATTENDANT REPORTED THE FORWARD CABIN EMERGENCY FLASHLIGHT IS INOPERATIVE.  FLASHLIGHT PUT ON MEL AT THIS TIMES.  MAINTENANCE REPLACED THE FLIGHT ATTENDANTS FLASHLIGHT AND RESTORED MEL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
